# SDR TRBA2009039

- Difficulty date: March 15, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 494
- Aircraft time: 19,744 hours, 23,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1670
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT NEXT TO PAX SEAT 17B INOPERATIVE.  REMOVED AND REPLACED PROXIMITY EMERGENCY STRIP LIGHT BULB IAW ATR72 JIC NR 33-51-21.  OPERATIONAL CHECK GOOD.
